# SDR ANCF2018FA0000359

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N594EL
- Make and model: Airbus A318-111
- Aircraft serial: 2377
- Aircraft time: 34,813 hours, 27,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF MESSAGE APPEAR L/G DOORS NOT CLOSED. DMI WAS CREATED 32-31-00 CAT B.
